BibTeX record journals/jfp/WellsDMT02

download as .bib file

@article{DBLP:journals/jfp/WellsDMT02,
  author    = {J. B. Wells and
               Allyn Dimock and
               Robert Muller and
               Franklyn A. Turbak},
  title     = {A calculus with polymorphic and polyvariant flow types},
  journal   = {J. Funct. Program.},
  volume    = {12},
  number    = {3},
  pages     = {183--227},
  year      = {2002},
  url       = {https://doi.org/10.1017/S0956796801004245},
  doi       = {10.1017/S0956796801004245},
  timestamp = {Sat, 27 May 2017 14:24:34 +0200},
  biburl    = {https://dblp.org/rec/journals/jfp/WellsDMT02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics